I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
1996, VOLUME 2, NUMBER 1, PAGES 161-170
On properties of maximal homomorphic prototypes of
-valued logic in
A. V. Makarov
View as HTML
View as gif image
The properties of the set of all closed subsets of
logic , which may be
reflected homomorphically onto are
We determined all maximal elements of and
proved that any maximal element is generated by a single function.
The asymptotic formula for the number of in pairs nonisomorphic
maximal elements of was obtained.
Last modified: March 19, 2005